• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about blood sugars

The last couple days I have had an unquenchable thirst, I can NOT get enough to drink! There for I can not stay out of the bathroom. I get up at least twice in the night to pee. I did have gestational diabetis and I got my glucouse monitor out to check my BS today but the batteries are dead. (dh is on his way to buy me more). I know it's prob my blood sugar out of wack but could it be my medication? I am on FLEXORAL for muscle spasms. Could that be it?

Answer Question
 
the1youluv2hate

Asked by the1youluv2hate at 4:37 PM on Feb. 7, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • Hmm,sometimes meds can affect your blood sugar but if your Doc was aware of what you were taking,i doubt he would give you something that would affect it,hence,it shouldnt be the meds. More prone to believe its your sugar out of whack.
    guardmp_MOM

    Answer by guardmp_MOM at 4:42 PM on Feb. 7, 2009

  • DH just left to go to walmart and get me some batteries. It has been 18 months since I used the glucose monitor so the batteries are dead. I have been drinking like crazy the last couple days and it's like the more I drink the thirstier I am!!
    the1youluv2hate

    Answer by the1youluv2hate at 4:43 PM on Feb. 7, 2009

  • even meds to control blood sugar can cause problems with blood sugars. you may need a different med the flexoral may not be working for you. my husbands a nurse and sees patients all the time with problems because of meds.
    hypersquirrel

    Answer by hypersquirrel at 5:12 PM on Feb. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.